# SDR SWAA2022032835343

- Difficulty date: December 26, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFF PLATE CRACKED / AFT CARGO DOOR AFT CORNER SCUFFPLATE WELD REPAIR ACCOMPLISHED ON W/O 40357-1600-0001; IAW B737-800 SRM 53-60-15-2R-1 PARA B. SCUFFPLATE INSTALLED ON W/O 40356-1600-0005; 596775
